# SDR HNAA2022082500249

- Difficulty date: August 24, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- Aircraft time: 50,548 hours, 48,108 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Bolt
- Condition: Sheared
- Location: Anti Ice Valve
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON T/O ROLL, ENG REF A/I DISAGREE DISPLAYED. MESSAGE REMAINED ON TAXI IN ALONG WITH E2 A/I VLV FAIL DISPLAYED ON TAXI.   DURING E2 A/I VLV DEACTIVATION LOCKING BOLT ON A/I VLV SHEARED OFF. R&R E2 A/I VLV IAW AMM 36-11-05. SEE NEXT SEQ THIS LP FOR NEW DISCREPANCY AND OPS CHECK.   REACTIVATED #200 A/I VALVE IAW AMM 30-21-01-400-801-A. PERFORMED A/I OPS CHECK IAW AMM 30-00-00-700-803-A. NO DEFECTS NOTED. R/R RELAY K0536 AS A MX PRECAUTION IN REF TO AMM 13-02-000/400-801-A. PERFORMED OPS. CHECK . NO DEFECTS NOTED. OK FOR SERVICE. CLEAR MEL 30-8-1.
